# SDR DALA2021082304978

- Difficulty date: August 21, 2021
- Submitted: August 23, 2021
- Operation: Air carrier
- Aircraft: N3732J
- Make and model: Boeing 737832
- Aircraft serial: 30380
- Aircraft time: 61,241 hours, 28,603 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Chafed
- Location: Bs 1016 S25l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1919400) DURING INSPECTION FOUND CHAFING DAMAGE ON STR25L BS 1016+20. REMOVED DAMAGE AND REPAIRED PER B737 SRM 53-00-03-2R-1,B737 SRM 51-40-02 AND BOEING DRAWING 148A3320.
